Sore soles of the feet and stiff legs and ankles (Plantar Fasciitis)

I have had this problem, when first getting out of bed, for many years. Some advise it is due to under medication of Hypothyroidism, others say it is an imbalance of medication. My symptoms have improved as I perfected my perfect doses of synthetic medication and NDT. I have just experienced how vital the BALANCE is. For 4 days recently I mistakenly under dosed synthetic T4 by 25mcg. Within that time I went from having no symptoms to hobbling like a really old woman. (For the record, my normal daily dose is

T4 - 67.5mcg and T3 -16.5mcg.)

I hope this is of help.

Last edited by

4 Replies

oldestnewest
  • Hi JennyRay, that is interesting.

    My day always starts with the "rolling a ball under your foot" and an achilles stretch using a towel looped around my foot and puuuull. :)

    I must say since I've been increased in levo to 100mcg it hasn't been quite so vicious. Before, if I got out of bed in the middle of the night to use the loo I would simply fall over or stumble around going 'ow ow ow' in my dozy state!

  • Hi,

    Have you ever had your vit d3 tested? My plantar fasciitis went away when I was treated with vit d3. I now know when it's getting low as my feet start to ache and it's painful just getting up out of a chair. Most Drs are not even aware there is a link but if you look there is research and sore feet are a known symptom of low vit d3. I also had painful legs and one arm. All relieved with vit d3.

    I hope it helps.

  • Hi Starfish123

    Thank you for your tip. I have had my Vitamin D3 checked and I take a supplement every day. I recently asked my GP to test my level again. He did request it but said it is an expensive test and the lab can refuse to do it . They did refuse!

    Best regards,

    Jenny

  • I am sure it will be helpful to lots of members.

    This is a link too:-

    steadyhealth.com/topics/pla...

    quite a few people complain either or maybe of both, carpal tunnel syndrome or plantar facilitise.

    Hopefully, when you get to an optimum dose that makes you feel well your pains will go also.

You may also like...